Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please Help!

I had a baby almost 3 months ago I have postpartum depression and very bad anxiety.I'm now taking a medication called Celexa for this which has not kicked in yet. The doctor said these kind of medications take 3 weeks to kick in. After the 2nd night of taking it i woke up i was just laying there and all of a sudden my heart fluttered and i jumped up out of bed woke my husband up screaming the i was burning everywhere. my entire body had a very bad tingling burning sensation started in my head and moved downward to my toes... it went away after about 5 minutes.but I still went to the ER... as I was sitting waiting to be seen by a doctor the tingling burning sensation came back about 3 more times the doctor said i was having a panic attack. he gave a Xanax and it took this feeling away now its been coming and going all week... but everytime i take a xanax i feel ok has any1 ever heard of this

 
Anonymous

Asked by Anonymous at 4:01 PM on Jan. 18, 2009 in Health

This question is closed.
Answers (6)
  • Sounds like you are having panic attacks and your DR needs to give you something that will help with the anxiety and panic attacks at the same time. Like Paxil.
    MyMayBaby_Chloe

    Answer by MyMayBaby_Chloe at 4:19 PM on Jan. 18, 2009

  • I have never had to deal with anything like this, but I just wanted to say that I hope everything gets better for you.
    Lacey1012

    Answer by Lacey1012 at 4:04 PM on Jan. 18, 2009

  • i took ativan and it helped me. i couldnt take antidepresants it made me feel more depressed
    seasnakesc

    Answer by seasnakesc at 4:05 PM on Jan. 18, 2009

  • why more depressed??
    Anonymous

    Answer by Anonymous at 4:18 PM on Jan. 18, 2009

  • All a "Xanax" does is calm you down don't worry too much about it just keep in touch with your doctor. Your body is probably just adjusting to your medication. Give it time.

    Butterfly1108

    Answer by Butterfly1108 at 4:30 PM on Jan. 18, 2009

  • tell your doc you want zoloft, it works, i take it 4 that, no real side effects except you get teh runs the first week :(
    AmaliaD

    Answer by AmaliaD at 9:39 PM on Jan. 18, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN